# SDR ASOA20140915103

- Difficulty date: September 15, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 29,974 hours, 23,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE MAIN CABIN DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE R & R THE MAIN CABIN DOOR EMERGENCY LIGHT BULB WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
